# SDR ASOA201703261389

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: KLE670395023
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FWD CARGO DOOR LOWER FWD OUTER SEAL RETAINER DENTED. COMPLIED WITH EC/TC REO 670-52-35-127-01 AND REO 670-52-35-127-01 FOR REPAIR OF NR 1 FWD BAG BAY DOOR.
